very very nervous!
25 Oct 2010
I'm with you. Just started 4th day and it has been hard. Got up lastnight to get some water and in the bedroom doorway down I went. My left ankle hurts and some hurting on the left side. ( arm leg ) I looked the effects here on Drugs.com and some of the effects are dizzyness, clumzness sorry for the spelling. Just go to the home tab then click on tab side effects and type this Gabapentin. It will tell you about the meds. but each person is different.
18 Jun 2012
To anyone thinking of taking Gabapentin; don't do it. I'm 32 and have steadily been losing my hair since taking the drug. The best part is that I stopped taking it months ago and my hair seems to be falling out even more. Read up about this little know side effect. It was not worth the trade off. This is a fairly new drug, so be warned. I wish I'd known then what I know now and I would never have taken it. No one can tell me if my hair will stop falling out or if it will come back. I may have to endure the rest of my youth as a bald woman.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
er and then today I zoomed down a little and felt sad again and I am not ready I think for a higher dose of Wellbutrin as I am pretty speedy already ...
4 answers • 8 Sep 2011
I was given gabapentin for nerve pain and found out it also relieved anxiety without a drugged up feeling so I talked to my pychiatrist and she was ...
6 answers • 4 Sep 2015
Gabapentin - I have had multiple bearable art acts to my S. O. whom I've been with for ten years. I?
... yell at him cuss at him with profanity. Verbal abuse on a daily basis. This has been going on for at least the last year or so. I have been ...
0 answers • 19 Nov 2015
Generalized Anxiety Disorder - Hi. I'm new here. I have GAD and was taken off wellbutrin because it?
... was believed to be causing me more anxiety and panic attacks. I still take klonopin .5mg 4 times a day and the psychiatrist wants me to add ...
1 answer • 10 Jan 2016